Testicle pain on havoc cycle! Any advise?

Page 2 of 2 First 12

  1. What you are experiancing is normal. Its the leydig cells shutting down from no lh signal. It will happen intermittently. When you go on pct and your balls start to come back to size they will hurt again. All very normal . Stick to between 20 to 30 dont go above that, not worth it imo


  2. I took your advise and stuck with 30mg after a weekend off. Had an amazing workout yesterday! Only problem now is when I got to work tonight at midnight I took my first dose of 10mg. An hour later I got a nose bleed and got really light headed while driving. I immediately pulled over for a few minutes. I haven't been paying attention to blood pressure because its usually rock solid. This is one issue I didn't think I would have. I'm going to check it later today after work. I'm going to hold off on my next dose. Anything I can do to keep bp down?
    •   
       


  3. Oh and I am taking cycle assist 4 caps 3 times a day and drinking a ton of water.

  4. Quote Originally Posted by Milkman h View Post
    I took your advise and stuck with 30mg after a weekend off. Had an amazing workout yesterday! Only problem now is when I got to work tonight at midnight I took my first dose of 10mg. An hour later I got a nose bleed and got really light headed while driving. I immediately pulled over for a few minutes. I haven't been paying attention to blood pressure because its usually rock solid. This is one issue I didn't think I would have. I'm going to check it later today after work. I'm going to hold off on my next dose. Anything I can do to keep bp down?
    Thats odd, the compound you are taking is not particularly androgenic or known to cause massive increases in bp. You deff want to be on some support supps such as milk thistle for your liver and hawthorne for bp. I am no expert on blood pressure however, i recommended you see your doc and dial it down to 20 mg like i said in my other post. Slow and steady wins the race.

  5. I'm taking cycle assist which has both of those in it. And I'm taking an extra dose already. I'm on week 2 day 2. Figures I'm now feeling the strength and another problem pops up! Sucks.
    •   
       


  6. Would it help to take my cycle assist along with the epi? I have been taking it 3 hours later.

  7. BP is 141/59 and that's 10 hours after last epi dose.

  8. Good bro! What where your gains? Sides?I am on epi right now, started 9 days ago, and so far no sides, and gain 4.5lb, and look leaner.

  9. I am doing 40mg a day

  10. Quote Originally Posted by Milkman h View Post
    BP is 141/59 and that's 10 hours after last epi dose.
    I would monitor closely from now on.... You are on the high side of moderate blood pressure values and like someone said earlier epi isn't really something that should have a big effect on blood pressure. Although everyone is different so just be careful and cover your bases

  11. Quote Originally Posted by EatLiftGrow View Post

    I would monitor closely from now on.... You are on the high side of moderate blood pressure values and like someone said earlier epi isn't really something that should have a big effect on blood pressure. Although everyone is different so just be careful and cover your bases
    This
  •   

      
     

Similar Forum Threads

  1. Taking AI's PCS while on HAVOC cycle?
    By jlashley01ss in forum Anabolics
    Replies: 9
    Last Post: 06-30-2008, 06:04 PM
  2. Creatine on havoc cycle
    By Rugger in forum Anabolics
    Replies: 3
    Last Post: 04-17-2008, 09:54 PM
  3. Need opinion on Havoc cycle.
    By Softballer13 in forum Cycle Info
    Replies: 9
    Last Post: 12-14-2007, 03:20 PM
  4. Pain in the hands... any advise
    By JimJames in forum Training Forum
    Replies: 8
    Last Post: 01-12-2006, 08:26 AM
  5. Testicle pain post SD cycle...
    By burnuphard in forum Anabolics
    Replies: 3
    Last Post: 07-22-2005, 12:07 AM
Log in
Log in